Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Cause Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

Rash caused by HIV or PEP?

Hi Doc,I recently stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.I... Read more »

rash/hives and HIV Medication

My partener has a rash and hives on his face and arms and is currently taking Norvir, Prezista and... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes Yes The only time you're likely to develop any symptoms of HIV is during the "acute" phase, which... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...the past 5 weeks. I am very concern that these are the symptom of a person infected with HIV but not ARS. I do not think the rash i have is allegic as it has been 5 weeks i have been on or off having these, and during these 5 weeks, I notice that... Read more »